Abstract:
Asymptotic formulae for the mean values of various characteristics of the additive semigroup generated by three positive integers are obtained theoretically, the first of which is a formula for the number of integers not belonging to this semigroup. A numerical experiment is described which validates the results obtained.
Bibliography: 21 titles.
Keywords:
continued fractions, Frobenius numbers, Kloostermann sums, double-circuit networks.
\Bibitem{Vor16}
\by I.~S.~Vorob'ev
\paper On the Frobenius problem for three arguments
\jour Sb. Math.
\yr 2016
\vol 207
\issue 6
\pages 816--840
\mathnet{http://mi.mathnet.ru/eng/sm8370}
\crossref{https://doi.org/10.1070/SM8370}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3507503}
\zmath{https://zbmath.org/?q=an:1375.11028}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2016SbMat.207..816V}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000382317600003}
\elib{https://elibrary.ru/item.asp?id=26414401}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84987712268}
Linking options:
https://www.mathnet.ru/eng/sm8370
https://doi.org/10.1070/SM8370
https://www.mathnet.ru/eng/sm/v207/i6/p53
This publication is cited in the following 1 articles:
I. S. Vorob'ev, A. V. Ustinov, “Symmetric semigroups with three generators”, Sb. Math., 210:12 (2019), 1690–1701